# SDR SWAA2024111847181

- Difficulty date: October 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK L/H LBL 24.75 STA 520 UPPER CROWN HAS CORROSION MKD DOT. MAIN CABIN FLOOR SEAT TRACK L/H LBL 24.75 STA 520 UPPER CROWN HAS GOUGES<[01] ACCOMPLISHED SEAT TRACK REPAIR AT MAIN CABIN FLOOR SEAT TRACK STA 520 LBL24.75. REF SRM 53-00-52-2R-4 REPAIR 4;[02] VERIFIED STEP 1;[03] ALL TASK STEPS C/W
